# SDR USAA990401

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 218-237
- Part time: 42,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 1 INCH BY 5 INCH CORROSION AT STATION 218-237 FLOORBEAM CAP AT CENTER, CORROSION LEVEL 1.  FABRICATED AND INSTALLED NEW SECTION BY SPLICING PER TYPICAL REPAIR 53-11-21A.  (M)
